# SDR SCNA97220

- Difficulty date: June 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N285SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21676
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 1A21965
- Condition: Corroded
- Location: Bs 303-312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, FOUND THE FLOORING UNDER THE RIGHT FORWARD LAV CORRODED FROM STATION 303 TO 312, RBL 45.  REMOVED CORRODED STIFFENER, FABRICATED AND INSTALLED NEW STIFFENER IAW B727 SRM 53-10-2, 53-10-1, 51-40-3, 51-30-2, AND MM 51-20-11.
